# SDR REXA201000018

- Difficulty date: February 5, 2010
- Submitted: February 10, 2010
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft serial: 7423
- Aircraft time: 21,972 hours, 19,326 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL CAUTION MSG ON CLIMB PERFORMED TROUBLESHOOTING PER BOMBARDIER FIM REV 39 IAW AD 2009-06-12 PARAGRAPH (H) (6) (I) PER AMOC DATED MARCH 27, 2009 AND PA AD27-052F.  RESET FLAPS IAW FIM 27-50-00.  OPC FLAPS IAW AMM 27-51-00.  CODES 51B, 91A, 171A, 24BC, 25BC, 30BC, 33BC.
